Spaces of urelements, II
Rendiconti del Seminario Matematico della Università di Padova, Volume 77  (1987), p. 305-315
@article{RSMUP_1987__77__305_0,
     author = {Brunner, Norbert},
     title = {Spaces of urelements, II},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {77},
     year = {1987},
     pages = {305-315},
     zbl = {0668.54014},
     mrnumber = {904626},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__77__305_0}
}
Brunner, Norbert. Spaces of urelements, II. Rendiconti del Seminario Matematico della Università di Padova, Volume 77 (1987) , pp. 305-315. http://www.numdam.org/item/RSMUP_1987__77__305_0/

[1] C.E. Aull, Classification of spaces, Bull. Acad. Polon. Sc., 15 (1967), pp. 773-778. | MR 225278 | Zbl 0171.43403

[2] P. Bankston, Total negation of a topological property, Illinois J. M., 23 (1979), pp. 241-252. | MR 528560 | Zbl 0405.54003

[3] F. Bernstein: Theorie der trigonometrischen Reihe, Sitzingsber. Leipzig, 60, (1908), pp. 325-338. | JFM 39.0474.02

[4] A. Blass, A model without ultrafilters, Bull. Acad. Polon. Sc., 25 (1977), pp. 329-331. | MR 476510 | Zbl 0365.02054

[5] N. Brunner, σ-kompakte Raüme, Manuscripta Math., 38 (1982), pp. 325-379. | Zbl 0504.54004

[6] N. Brunner, Lindelöf-Raüme und AC, Anz. Akad. Wiss. Wien, 119 (1982), pp. 161-165. | MR 728812 | Zbl 0529.03030

[7] N. Brunner, Dedekind-Endlichkeit und Wohlordenbarkeit, Monatshefte Math., 94 (1982), pp. 9-31. | MR 670012 | Zbl 0481.03030

[8] N. Brunner, Spaces of Urelements, Rend. Sem. Mat. Univ. Padova, 74 (1985), pp. 7-13. | Numdam | MR 818710 | Zbl 0601.54023

[9] J.R. Buddenhagen, Subsets of ω, Amer. Math. Monthly, 78 (1971), pp. 536-537.

[10] J.G. Ceder, Resolvable spaces, Fund. Math., 55 (1964), pp. 87-93. | MR 163279 | Zbl 0139.40401

[11] W.W. Comfort, A Stone-Čech theorem without AC, Fund. Math., 63 (1968), pp. 97-110. | MR 236880 | Zbl 0185.26401

[12] E.K. Van Douwen, Horrors of topology, Proc. Amer. Math. Soc., 95 (1985), pp. 101-105. | MR 796455 | Zbl 0574.03039

[13] A.G. El'Kin, Maximal connected T2-spaces, Mat. Zametki, 26 (1979), pp. 939-948. | MR 567231 | Zbl 0435.54018

[14] R. Engelking, General topology, Polish Sc. Publ., Warsaw (1977). | MR 500780 | Zbl 0373.54002

[15] U. Felgner, Models of ZF, Springer Lecture Notes 223 (1971). | MR 351810 | Zbl 0269.02029

[16] M. Gitik, All uncountable cardinals can be singular, Israel J. Math., 35 (1980), pp. 61-88. | MR 576462 | Zbl 0439.03036

[17] H. Herrlich - V. KANNAN - H. RAJAGOPALAN, Compactness, Proc. Amer. Math. Soc., 77 (1979), pp. 421-423. | MR 545607 | Zbl 0417.54004

[18] E. Hewitt, A problem in set theoretic topology, Duke Math. J., 10 (1943), pp. 309-333. | MR 8692 | Zbl 0060.39407

[19] T. Jech, The axiom of choice, North Holland Studies in Logic, 75 (1973). | MR 396271 | Zbl 0259.02051

[20] M. Katetov, Disjoint dense subsets, Math. Sbornik, 21 (1947), pp. 3-12. | MR 21679

[21] W.F. Lindgren - P. Fletcher, Problems concerning countably compact spaces, Rocky Mt. J. Math., 5 (1975), pp. 95-106. | MR 423298 | Zbl 0296.54018

[22] N. Lusin - W. Sierpinski, Une décomposition, Compt. Rend. Acad. Paris, 165 (1917), pp. 422-424. | JFM 46.0294.01

[23] P.L. Sharma, Lindelöf property in MI spaces, Illinois J. Math., 25 (1981), 644-648. | MR 630841 | Zbl 0514.54018

[24] E. Specker, Axiomatik der Mengenlehre, Z. Math. Logik und Grundl. Math., 3 (1957), pp. 173-210. | MR 99297 | Zbl 0079.07605

[25] G.T. Whyburn, Connected sets, Trans. Amer. Math. Soc., 32 (1930), pp. 926-943. | JFM 56.1138.03 | MR 1501572